# SDR JBXA000209

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N590
- Make and model: Cndair CL6002B19
- Aircraft serial: 7385
- Aircraft time: 1,449 hours, 1,305 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Panel
- Part number: 601R51008701
- Part serial: 5168433
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE BROKE UPON SELECTING TO DOWN POSITION (LG WAS IN DOWN AND LOCKED POSITION).  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW CL-65/MM 32-31-01.  PERFORMED OPERATIONAL TEST IAW 32-30-00 CL-65 MM.  NO DEFECTS FOUND AT THIS TIME.
